# SDR SWAA2021120644160

- Difficulty date: November 15, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 45,576 hours, 27,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF AFT CARGO FWD SHIELD, BS 767+11'; RBL 21.  CORROSION FOUND TO BE OUT OF LIMITS.   REMOVED THE FWD SHIELD AT BS 767 TO BS 786 RBL21 IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED  SHIELD IAW SRM 51-40-04 DWG 46A0081.   INSTALLED ACB FWD SHIELD IAW SRM 51-40-02-0G-0 AND DWG 146A0081.
